# SDR SWAA2012120310158

- Difficulty date: November 27, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 57,567 hours, 46,985 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 115A3712
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 6223L DELAMINATED AT SLAT TRACK CUTOUT.  FOUND EDGE BAND ON LEFT WING PANEL 6223L DISBONDED.  BONDED EDGE BAND BACK TO PANEL USING EA934NA/A60511 IAW SRM 57-41-01-2R-8.
